MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Osteolysis (2377); Insufficient Information (4580)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 years 9 months post the initial tka, the patient was revised due to wear on the patella and tibial insert.Everything was removed and replaced with competitor devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) 02-010-04-0320 - logic cr femoral por, right, sz 2.(b)(6) 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.(b)(6) 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-32 - threaded pin size 3.0 collarless.(b)(6) 521-78-32 - threaded pin size 3.0 collarless.(b)(6) a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
H3: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.Correction: h6 clinical code.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20085666
Report Number1038671-2024-03130
Device Sequence Number7764891
Product Code JWH
UDI-Device Identifier10885862174284
UDI-Public10885862174284
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Catalogue Number02-012-48-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight90 KG